Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77747


Title: Equidistribution of linear recurring sequences in finite fields
Authors: Niederreiter, Harald
薛昭雄
Shiue, Jau-Shyong
Contributors: 應數系
Date: 1977
Issue Date: 2015-08-20 10:01:48 (UTC+8)
Relation: Indagationes Mathematicae (Proceedings), 80(5), 397-405
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/1385-7258(77)90054-3
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
397-405.pdf533KbAdobe PDF425View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing